MathSciNet Relay Station
MathSciNet bibliographic data
MR1823904 (2002a:14015) 14E30 (14E05)
Vologodsky, Vitaly On birational morphisms between pencils of del Pezzo surfaces. Proc. Amer. Math. Soc. 129 (2001), no. 8, 2227–2234 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement